01-01-2006, 09:05 PM #1
I have been on Tbol for about 10 days now. I feel a little fuller, but nothing extraordinary. One thing that i will warn you about........gas, bad gas. I have to go to the bathroom more often as well.
01-02-2006, 03:07 PM #2
ekk! what kinda tbol you taken?
01-02-2006, 03:09 PM #3
How much are you taking? My bro got hp off of tbol taking 50mg Ed for about 14 days. It may have been from water retention though.
01-02-2006, 03:10 PM #4Originally Posted by Logan13
01-02-2006, 03:14 PM #5
im going to use it soon! I hope its not poo!
01-02-2006, 03:35 PM #6Originally Posted by Pinnacle
but since i have assloads .. i might as well do something w/ it
01-02-2006, 03:42 PM #7Originally Posted by JamesC
01-02-2006, 03:44 PM #8Originally Posted by AIZ
01-02-2006, 04:08 PM #9
Never gave me bad gas, and i would run it 6 weeks instead of the normal 4. It was very nice I gained alot. I love the stuff, not a big fan of var but if you have assloads of it why not, just run a big dose thats where you can feel it.
01-02-2006, 08:07 PM #10
This is my first go around with tbol. I was not that impressed with var so I thought that I would give this a chance. I am at 50mg ED for 6 weeks. I started the tbol almost 2 weeks before strating the Farmak prop to see what this drug was like. I do feel thicker and I have gained 4 lbs. Nothing crazy..I may try primo depot in my summer cycle. Pinnacle, congrats on Vet status.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)